J. A. Fridy, K. L. Roberts, "Some Tauberian theorems for Euler and Borel summability", International Journal of Mathematics and Mathematical Sciences, vol. 3, Article ID 276340, 8 pages, 1980. https://doi.org/10.1155/S0161171280000531
Some Tauberian theorems for Euler and Borel summability
The well-known summability methods of Euler and Borel are studied as mappings from into . In this setting, the following Tauberian results are proved: if is a sequence that is mapped into by the Euler-Knopp method with (or the Borel matrix method) and satisfies , then itself is in .
Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.